| Catalog Number |
RONYX22534UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
06/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, two resolute onyx stents were implanted into the lad.Approximately 5 months post index procedure, the patient suffered cardiac chest pain and was treated with medication and stenting of the lad.The cec adjudicated a myocardial infarction (target vessel).The cec also adjudicated the revascularization as clinically driven (target lesion revascularization).The investigator and sponsor assessed the event as not related to the anti-platelet medication but possibly related to the device.The patient recovered.